# SDR GTIA2024110138498

- Difficulty date: October 29, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N708NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11605
- Aircraft time: 4,037 hours, 1,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 57134
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,957 hours, 1,513 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND AFT MEGAPHONE INOP-R&R AFT MEGAPHONE IAW SPIRIT AIRLINES DRAWINGS A321 EMERGENCY EQUIP.  OPS CHECK GOOD.
